Restore allergic reaction. - AnabolicMinds.com

Restore allergic reaction.

  1. Advanced Member
    rysigpi's Avatar
    Join Date
    Nov 2004
    Age
    29
    Posts
    933
    Rep Power
    586

    Reputation

    Restore allergic reaction.


    Just finished a cycle of Phera-bol and Winztrol and started pct today.

    Pct will consist of:
    Week one:
    Rebound reloaded at 1 cap/day
    Rebound xt at 1 cap/day
    Restore at 3 caps a day
    Anagen at 3 caps a day
    Nolva at 40 mg day
    Maca
    Fenugreek

    Week two:
    same as week one except 30mg/ day nolva

    Week three:
    RR- 1 cap a day
    RXT- 2 caps a day
    Restore 3 caps a day
    Nolva- 20mg a day

    Week four:
    same as 3 except lower Nolva to 10 mg/day



    Here is the deal. I took my last dose of the phera and winz this mourning. I then took one restore this afternoon at around 10:30ish am. I went and mowed the lawn around 2 pm and I felt like I was getting winded and overall just didnt feel that good. I went to the gym and lifted at 4 and felt a little better and put up really good weights. About an hour after lfiting, 6:30ish now, I just started feeling terrible. My whole body aches and I have a fairly bad headache. I never feel like this. I just took my nolva about 15 min. ago as well and I feel the same. I have not taken the RR or RXT yet. This is my first time taking the Restore and I think I am going to not take anymore of it and see what happens.

    Anyone else have a possible reaction to Restore??

    thanks

    -Ryno

  2. Advanced Member
    rysigpi's Avatar
    Join Date
    Nov 2004
    Age
    29
    Posts
    933
    Rep Power
    586

    Reputation

    The more I think about it, it has to be the restore. I have taken all the other supps before with no such problems. (Obvious conclusion...I know!) It was probably an overkill taking restore, RR, and RXT anyway. I will just stick with RR, RXT, and Nolva strating tomorrow. I will let ya know if I feel better tomorrow.
  3. Advanced Member
    rysigpi's Avatar
    Join Date
    Nov 2004
    Age
    29
    Posts
    933
    Rep Power
    586

    Reputation

    So I went to bed around 10 pm last night feeling like absolute dog pooh. I thought I had the flu or something. I layed in bed for over 3 hours hours and never feel asleep. My reting heart rate was 92 when it normally would have been right around 60. My head was killing me, my joints felt stiff, my muscles ached and all. I felt like I was dying, I can not remmeber ever feeling so crappy!!! I just started to figure that I got the flu. Well I finally fell asleep at around 2am. I woke up at 7am and now I feel fine. WEIRD! Definately not takin the Restore ever again!
    •   
       

  4. New Member
    CDONDICI's Avatar
    Join Date
    Nov 2005
    Posts
    360
    Rep Power
    288

    Reputation

    Sounds like how you feel when you are on an anti-e and your E drops too low.
  5. Advanced Member
    BigMattTx's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    859
    Rep Power
    545

    Reputation

    How bout the fact that you just came off a stong oral steroid??

    You can expect to feel like ****e for the first couple days until that Nolva kicks up your HPTA.

    Now, RR, Restore and RXT is extreme overkill!

    Restore also contains an AI if you didnt know that. RXT gave me worse sides than Superdrol so it could also be that.

    If I were you, I would have just gone with Nolva/Restore. It is working great for me.
  6. Advanced Member
    rysigpi's Avatar
    Join Date
    Nov 2004
    Age
    29
    Posts
    933
    Rep Power
    586

    Reputation

    Well I woke back up saturday mourning and couldnt breathe very well at all. Chest pain and chest pressure. I had my parents take me to the ER where I was then transferred to a larger hospital.

    To make it short. I had pericarditis, inflammation of the pericardium. They ran blood tests and it showed that the heart did give off signs that it had slight damage, in other words...a mild heart attack. I told the doctor everything I was on....and of course I got an ear full of about how stupid I was...ect...ect. He also mentioned that my cholesterol was also out of the normal and my liver enzymes were high. He thought the creatine cause the liver enzymes to be high and the steroids caused the pericarditis.

    After a 4 day hospital stay it turns out that it was a viral infection that was causing the inflammation, but he said the steroids could have played a role and he wants me to go off all supplements including protein and creatine. I am now on a heart med and some strong anti-inflammatories for the next month and I cant work out for two more weeks and then I have to ease back into it. Bummer!
  7. Advanced Member
    rysigpi's Avatar
    Join Date
    Nov 2004
    Age
    29
    Posts
    933
    Rep Power
    586

    Reputation

    Quote Originally Posted by MattHines
    How bout the fact that you just came off a stong oral steroid??

    You can expect to feel like ****e for the first couple days until that Nolva kicks up your HPTA.

    Now, RR, Restore and RXT is extreme overkill!

    Restore also contains an AI if you didnt know that. RXT gave me worse sides than Superdrol so it could also be that.

    If I were you, I would have just gone with Nolva/Restore. It is working great for me.
    Yes, I agree too much of an overkill.
  8. Advanced Member
    BigMattTx's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    859
    Rep Power
    545

    Reputation

    Quote Originally Posted by rysigpi
    Well I woke back up saturday mourning and couldnt breathe very well at all. Chest pain and chest pressure. I had my parents take me to the ER where I was then transferred to a larger hospital.

    To make it short. I had pericarditis, inflammation of the pericardium. They ran blood tests and it showed that the heart did give off signs that it had slight damage, in other words...a mild heart attack. I told the doctor everything I was on....and of course I got an ear full of about how stupid I was...ect...ect. He also mentioned that my cholesterol was also out of the normal and my liver enzymes were high. He thought the creatine cause the liver enzymes to be high and the steroids caused the pericarditis.

    After a 4 day hospital stay it turns out that it was a viral infection that was causing the inflammation, but he said the steroids could have played a role and he wants me to go off all supplements including protein and creatine. I am now on a heart med and some strong anti-inflammatories for the next month and I cant work out for two more weeks and then I have to ease back into it. Bummer!
    I am sorry to hear this my friend. I wish you the best of luck.

    Personally, I think it is likely that it was the eradication of your estrogen that may have done you in and not just the Steroids. Either way, I hope you get full recovery. Eat big and keep taking your Nolva man!
  9. Advanced Member
    rysigpi's Avatar
    Join Date
    Nov 2004
    Age
    29
    Posts
    933
    Rep Power
    586

    Reputation

    Ultimately it was the virus that did me in. I had a fever that got up to 102.8 and it has given me a super sore throat. The doc said stop taking everyhting, but my nips were starting to feel weird and everything and I went 4 days without nolva. I am gonna just keeping takin a lower dose of it for a couple weeks and keep eating the best i can with this sore throat.

    Since I am 21 I am under my parents health insurance...and I feel obligated to have the doctor tell them everything....yeah they were not real impressed to hear what i put in my body....blah blah blah

    Thanks for the support though
  10. Advanced Member
    BigMattTx's Avatar
    Join Date
    Apr 2005
    Age
    31
    Posts
    859
    Rep Power
    545

    Reputation

    Wow. If I were you, Id keep taking the Nolva. Your doctor is likely not an expert on steroids and in this case, I would go against his advice and continue taking Nolva, at the least. HPTA supression could only make this worse.

    Good luck!
  

  
 

Similar Forum Threads

  1. Replies: 14
    Last Post: 02-28-2008, 04:45 PM
  2. possible allergic reaction
    By dcpsc011 in forum Cycle Info
    Replies: 2
    Last Post: 12-23-2005, 12:32 PM
  3. Infection or Allergic Reaction?
    By goa1175 in forum Anabolics
    Replies: 4
    Last Post: 11-05-2004, 03:49 AM
  4. allergic reactions
    By Blazer in forum Anabolics
    Replies: 2
    Last Post: 04-14-2003, 09:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in